# SDR AALA20090714TUL16

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9915562U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON FORWARD SIDE STATION 1338 BULKHEAD NEXT TO LONGERON 1.  INSTALLED NEW STIFFENER ABOVE VAULT DOOR AT STATION 1338 NEXT TO LONGERON 1 PER SRM 51-30-2 AND SRM 51-30-05.
